INDIGO Home University of Illinois at Urbana-Champaign logo uic building uic pavilion uic student center

Local holomorphic De Rham cohomology

Show full item record

Bookmark or cite this item:

Files in this item

File Description Format
PDF De Rham3.pdf (119KB) (no description provided) PDF
Title: Local holomorphic De Rham cohomology
Author(s): Du, Rong; Yau, Stephen
Subject(s): isolated singularities surface singularities
Abstract: Local holomorphic De Rham cohomology introduced in this paper and punctured local holomorphic De Rham cohomology introduced by Huang-Luk-Yau are two important local invariants for varieties with isolated singularities. We find some relations between these two invariants and the invariants defined by Steenbrink on surface singularities, and from which we use these two invariants to describe when a Gorenstein singularity is quasi-homogeneous.
Issue Date: 2010-03
Publisher: International Press
Citation Info: Du, R. & Yau, S. 2010. Local holomorphic De Rham cohomology. Communications in Analysis and Geometry, 18(2): 365-374.
Type: Article
Description: Post print version of article may differ from published version. The definitive version is available through International Press
ISSN: 1019-8385
Sponsor: Corresponding author partially supported by Institute of Mathematics, East China Normal University, Shanghai, China. Research partially supported by NSF.
Date Available in INDIGO: 2011-03-01

This item appears in the following Collection(s)

Show full item record


Country Code Views
United States of America 75
China 23
United Kingdom 7
Germany 3
Netherlands 3


My Account


Access Key